# SDR AWXA200700537

- Difficulty date: April 9, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Zone 500
- Component: Spoiler
- Component part number: 654645270A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WING NR 4 GROUND SPOILER HAS AREA OF DISBOND, WS 188.75.  REPAIRED LEFT WING NR 4 GROUND SPOILER, WS 188.75 IAW B737-300 SRM 51-70-10-2R4, FIGURE 201.
